# SDR RAIA00307196

- Difficulty date: July 21, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 15,133 hours, 17,289 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 16,559 hours, 15,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

5466-MEM- ON TAXI OUT LEFT ENGINE SPOOLED DOWN, MAINTENANCE PERFORMED OPS CK IAW MAINTENANCE MANUAL WITH NO DEFECTS NOTED.
